# SDR SWIA2024061900422

- Difficulty date: April 22, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 379 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS379  STGR23R  IS CORRODED     (C-CHECK RO 6/17/2024)    REMOVED CORROSION ON FRAME AT FS379 STGR23R. REF CRJ700 SRM 51-21-06-001-001-A01EVALUATED. ORIGINAL THICKNESS .063" MINIMUM REMAINING THICKNESS .040" TOTAL MATERIAL LOSS .023" MAXIMUM ALLOWED BLEND .006" (10%). THEREFORE IS OUT LIMITS. REF CRJ700 SRM 53-21-23-001-003-A01 & 53-21-23-101-003-A01. USED TOOL TUC10028 CAL DUE 30-NOV-24INSTALLED NEW FS 379 FRAME SECTION PN SH670-32118-3 REF CRJ 700 SRM 51-42-06-001-001-A01 ,DWG SH670-32050 REV J, DWG SH670-31401 REV A AND DWG SH670-32280 REV H.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
